# SDR AALA20090731AFW01

- Difficulty date: July 22, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 46,002 hours, 7,249 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Migrated
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON STRUT HAS MIGRATING BUSHING ON THE INBOARD LUG OF THE LEFT PYLON FORWARD UPPER SPAR FITTING.  REPAIRED PER ENGINEER AUTHORIZATION.
